The generalized Airy diffusion equation
MetadataShow full metadata
Solutions of a generalized Airy diffusion equation and an associated nonlinear partial differential equation are obtained. Trigonometric type functions are derived for a third order generalized radial Euler type operator. An associated complex variable theory and generalized Cauchy-Euler equations are obtained. Further, it is shown that the Airy expansions can be mapped onto the Bessel Calculus of Bochner, Cholewinski and Haimo.
CitationCholewinski, F. M., & Reneke, J. A. (2003). The generalized Airy diffusion equation. Electronic Journal of Differential Equations, 2003(87), pp. 1-64.
This work is licensed under a Creative Commons Attribution 4.0 International License.